File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Generalizations of Grillet's theorem on maximal stable sets and maximal cliques in graphs

TitleGeneralizations of Grillet's theorem on maximal stable sets and maximal cliques in graphs
Authors
Issue Date1995
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/disc
Citation
Discrete Mathematics, 1995, v. 143 n. 1-3, p. 259-268 How to Cite?
AbstractGrillet established conditions on a partially ordered set under which each maximal antichain meets each maximal chain. Berge pointed out that Grillet's theorem can be stated in terms of graphs, made a conjecture that strengthens it, and asked a related question. We exhibit a counterexample to the conjecture and answer the question; then we prove four theorems that generalize Grillet's theorem in the spirit of Berge's proposals. © 1995.
Persistent Identifierhttp://hdl.handle.net/10722/156154
ISSN
2015 Impact Factor: 0.6
2015 SCImago Journal Rankings: 1.000
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorZang, Wen_US
dc.date.accessioned2012-08-08T08:40:37Z-
dc.date.available2012-08-08T08:40:37Z-
dc.date.issued1995en_US
dc.identifier.citationDiscrete Mathematics, 1995, v. 143 n. 1-3, p. 259-268en_US
dc.identifier.issn0012-365Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156154-
dc.description.abstractGrillet established conditions on a partially ordered set under which each maximal antichain meets each maximal chain. Berge pointed out that Grillet's theorem can be stated in terms of graphs, made a conjecture that strengthens it, and asked a related question. We exhibit a counterexample to the conjecture and answer the question; then we prove four theorems that generalize Grillet's theorem in the spirit of Berge's proposals. © 1995.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/discen_US
dc.relation.ispartofDiscrete Mathematicsen_US
dc.titleGeneralizations of Grillet's theorem on maximal stable sets and maximal cliques in graphsen_US
dc.typeArticleen_US
dc.identifier.emailZang, W:wzang@maths.hku.hken_US
dc.identifier.authorityZang, W=rp00839en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/0012-365X(94)00019-F-
dc.identifier.scopuseid_2-s2.0-3242697124en_US
dc.identifier.hkuros35076-
dc.identifier.volume143en_US
dc.identifier.issue1-3en_US
dc.identifier.spage259en_US
dc.identifier.epage268en_US
dc.identifier.isiWOS:A1995RP72400016-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridZang, W=7005740804en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats